MathSciNet Relay Station
MathSciNet bibliographic data
MR506654 32C10
Toledo, Domingo; Tong, Yue Lin L. Duality and intersection theory in complex manifolds. I. Math. Ann. 237 (1978), no. 1, 41–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement